A Caltech Library Service

Sharp decay estimates for critical Dirac equations

Borrelli, William and Frank, Rupert L. (2018) Sharp decay estimates for critical Dirac equations. . (Unpublished)

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove sharp pointwise decay estimates for critical Dirac equations on R^n with n ≥ 2. They appear for instance in the study of critical Dirac equations on compact spin manifolds, describing blow-up profiles, and as effective equations in honeycomb structures. For the latter case, we find excited states with an explicit asymptotic behavior. Moreover, we provide some classification results both for ground states and for excited states.

Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription Paper
Frank, Rupert L.0000-0001-7973-4688
Additional Information:© 2018 by the authors. This paper may be reproduced, in its entirety, for non-commercial purposes. U.S. National Science Foundation grant DMS-1363432 (R.L.F.) is acknowledged.
Funding AgencyGrant Number
Record Number:CaltechAUTHORS:20190520-135426746
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:95608
Deposited By: Tony Diaz
Deposited On:20 May 2019 23:04
Last Modified:03 Oct 2019 21:15

Repository Staff Only: item control page